2019 Annual Conference

Schedule of Events



SUNDAY, JUNE 23

ACE Board of Directors Meeting

8:00 AM – 5:00 PM

MONDAY, JUNE 24

1:00 PM – 7:00 PM   Registration Opens

3:15 PM – 4:15 PM     LC Leader Meeting

5:00 PM – 6:00 PM     Past Presidents/Retiree Reception

6:30 PM – 7:00 PM     New Members/First Time Attendees Welcome Reception

7:00 PM - 8:00 PM      Opening Reception - Open to All Attendees

          • Research Poster Session and C&A Gold Award Winners Displayed

TUESDAY, JUNE 25

7:30 AM – 8:15 AM    Continental Breakfast

8:15 AM – 9:00 AM    Welcome and Introductions

9:00 AM – 10:30 AM   KEYNOTE ADDRESS

BY MARK SCHAEFER – Marketing reimagined for a world without loyalty

  • Followed by a book signing by the author

LEARNING COMMUNITY BUSINESS MEETINGS - Come network with ACE members at the Learning Community sessions. Sessions will include educational information related to the specific learning community.

10:45 AM - 4:30 PM

           10:45 AM - 12:00 PM

12:15 PM – 1:30 PM   Lunch and Hermance Lecture

           BY ALI GOLJAHMOFRAD

LEARNING COMMUNITY BUSINESS MEETINGS - Come network with ACE members at the Learning Community sessions. Sessions will include educational information related to the specific learning community.

1:45 PM – 3:00 PM

3:15 PM – 4:30 PM

Evening                      Free Time and Dinner on Your Own

Wednesday, JUNE 26

6:00 AM                      Joe Marks Fun Run

7:30 AM – 8:00 AM    Continental Breakfast

8:00 AM – 9:00 AM    ACE Leadership Awards Presentation 

9:15 AM – 11:00 AM  45 or 90 MINUTE Session Breakouts

              90 MINUTE - SESSION 9:15 AM – 11:00 AM (includes time for optional break)

                           Six Thinking Hats: Decision-making from All Points of View

              45 MINUTE - SESSIONS 9:15 AM – 10:00 AM

·       What’s Keeping You from Getting Your Message to The Public? Office Depot Print/Promo & Supply Chain Case Studies

  •  "Three for Me" -- Self-Development Ideas from ACE Members 

·       Managing Monsters - How to Evolve From a Bad Website to a State-of-the-Art Digital Footprint

·       Photography in the Real Life

·       Stop Reinventing the Wheel - Marketing To People Who Want You To Market To Them

              45 MINUTE - SESSIONS 10:15 AM – 11:00 AM

·       Stop This Invader! Penn State Ag Comm takes on the Spotted Lanternfly

·       "Uncanned": Using Technology for Food Preservation

·       Managing Camera Gear and Shared Equipment Effectively: An Online Check-out System for Teams and Classes

·       Landing the Best Photography From Your Drone

·       Work Smarter, Not Harder: Repurposing Content

11:15 AM – 1:15 PM   Lunch & Reuben Brigham Lecture and  C&A Awards

1:30 PM – 6:00 PM     45 or 90 MINUTE Session Breakouts

45 MINUTE - SESSIONS 1:30 PM – 2:15 PM

·       Food Safety Bites: Using Videos to Demonstrate Food Safety

·       Fostering Engagement through Personal Connections in Online Learning

·       Going Live, Socially, to Educate Following Natural Disasters

·       Kickbox Your Way Through Uncharted Waters: Using Adobe's Innovation Process to Generate and Implement New Ideas

·       Leading From Behind: Onboarding New Leaders for Mutual Success

·       Should We Let Consumers Sink In Voluntary Ignorance or Rescue Them With Risk Communication?

45 MINUTE - SESSIONS 2:30 – 3:15 PM

·       How to Develop Strategic Partnerships Before You Need Them

·       Badges, Certificates, and Micro-Credentialing Opportunities in Higher Education – What Role Can Communication Units Play?

·       Pocket Journalism: Making your Phone the Ultimate Tool

·       The Golden Rule is Trash: Helpful Hints and Tricks for Audience Analysis

·       Why Can’t We All Just Get Along?: Tips for Successful Co-Worker Communication

45 MINUTE - SESSIONS 3:30 PM – 4:15

·       A Framework for Engaging Land-Grant Faculty in Science Communication

·       Cell Phone Safari: Making the Most of Your Mobile Phone Photos

·       Check the Box: A Six Section Checklist for Online Instructional Design

·       Diving into Motion Graphics

·       Edutainment for Creative Communications, Education and Marketing

·       Trends in Extension Publishing and a Look Toward the Future

90 MINUTE - SESSIONS 4:30 PM – 6:00 PM

·       Let’s Have a DAM Conversation: Digital Asset Management Roundtable

·       Multimedia Mania: Getting Out of Our Silos to Bring It All Together

45 MINUTE - SESSIONS 4:30 PM – 5:15 PM

·       Make It Personal: How to Write Feature Stories on Ag and Natural Resources

·       Marketing Extension Through On-Campus Collaborations

·       Testing the Waters: Helping You Wade into Continuous Response Measurement

·       Using Sysomos to Make Data-Driven Decisions for Social Media Campaigns

Evening          Free Time and Dinner on Your Own

Thursday, JUNE 27
7:30 AM – 8:00 AM    Continental Breakfast
8:00 AM – 9:30 AM    Member Business Meeting 
9:45 AM – 11:30 AM  45 or 90 MINUTE Session Breakouts
90 MINUTE - SESSION 9:45 AM – 11:30 AM (includes time for an optional break)

·       Utilizing Interactive PDFs for Interactive Lessons Online

·       What are the Characteristics of U.S. Land-Grant Communication Units?

45 MINUTE - SESSIONS 9:45 AM – 10:30 AM

·       Bringing Sexy Back to Science

·       Introducing the Academic Discipline of Agricultural Communications to the UK

·       Out With the Old: Communications Strategies for Rebranding

·       Photography: The Basics of Manual Mode

45 MINUTE - SESSIONS 10:45 AM – 11:30 AM

·       Extension LIVE: Reaching New Audiences with Live Video

·       Lessons Learned from Oklahoma Wildfires

·       Managing Issues to Avoiding Crises

·       The Good, the Bad and the Published: Project Redesign and Management


Click here for a printable version



©2019 Association for Communication Excellence in Agriculture, Natural Resources, and Life and Human Sciences
Powered by Wild Apricot Membership Software